# SDR AALA202201043895

- Difficulty date: December 10, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N982NN
- Make and model: Boeing 737*
- Aircraft serial: 31231
- Aircraft time: 17,713 hours, 7,314 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF FWD SHIELD ASSEMBLY OF AFT CARGO DOOR SURROUND LOWER MAIN SILL AT STA 807 AND STR 25R. REPLACED SHIELD WITH NEW IAW B737NG SRM 51-40-02.
